# SDR 95ZZZM439

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT W/W FAIRING SUPPORT FRAME BENEATH REVERSER PUMP WITH LEVEL 2 CORROSION.  FABRICATED NEW SUPPORT USED 7075-T6.063 IAW 51-1-0 TREATED WITH ALODINE AND F.R. PRIMER IAW 51-1-8 INSTALLED NEW SUPPORT AS PER SRM 51-1-21 AND SRM 53-1-0.
